# SDR MWEA001317

- Difficulty date: August 3, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S2912282T160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLOOR PANEL SUPPORT CHANNEL CORRODED ON TOP FLANGE AT STATION 200, FROM CENTERLINE TO RIGHT BODY LINE 20.  REMOVED AND REPLACED FLOOR SUPPORT CHANNEL.  (M)
